|jaja has a question
Sep 24, 2005
my mom used take Novir, Invarase, Zerit and Veramin. It used to make her blood sugar and pressure too high or too low. The doctor decided to change her medicine, so they started giving her ezipcom,and the same things she used to take with lower milligrams. But it was doing her bad, she could not walk, she was feeling really bad. So they decided to give her her old medicine back. But, instead of invarase 200 mg, they gave her 400 mg. I would like to know why? And yesterday, she was not feeling well and went to the doctor, they told her that something is low in the blood, she could not tell me what because she does not speak English very well, do you know what it is? And they told her as a result of that, she will not be able to walk outside because she might fall. What can she do? Will it be permanent Did Ezipcom cause that. Thank you.
| Response from Dr. Henry
There are different strengths and formulations of Invirase (saquinavir) available in different region of the world . The amount of Invirase used depends on whether it is being used with ritonavir (Norvir) and whether there is resistance present as well as which other HIV drugs are in the regimen. There are a number of blood tests that could come back low and could increase the risk of falling such as glucose, thyroid, blood count, cortisol)-most can be managed OK. Epzicom usually doesn't aggravate cholesterol or glucose problems much so often can be a good drug in a regimen. The one concern with Epzicom is the hypersensitivity reaction to abacavir which can occur most often in the first 8 weeks (around 5% of patients can develop that). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rectal Bleeding After Rimming Worried I Have HIV
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Bumps After Touching Anus Worried I Have HIV
- Can Macrobid Cure Chlamydia?
- Can You Donate Blood If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.